Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Spells of sudden profuse sweating, nausea, vomitting, general weekness and fatigue. Diabetic, low BP. Causes ?

About 3 times a year my husband has spells of sudden profuse sweating, nausea , vomitting and general weekness and fatigue . The sweating spells last for about 12 hours. He has chills and restlessness. He is diabetic and it is not his blood sugars. Blood pressure drops low for 2 to 3 days afterward. Has a pacemaker and has had it checked. his heart checks out ok when he goes to er and no one knows what is causing it
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hi Cindy

The next time he has this problems, I would advice you to check his serum ketones. Sometimes ketones can lead to vomiting and vice versa is also possible. Certain drugs he could be taking could be a possible source of the problem. Please let us know his medications and I could opine further.

Hope this helps

Dr. Om Lakhani
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor